Welcome to Healing Well! So sorry to hear that you're having nausea issues. I have a couple suggestions...first, I'd try taking some Zantac (You'll need more than the 75mg OTC, though...you could take multiples of that, though) or old PPIs that you may have on hand.
If your stomach is irritated enough to cause nausea (likely gastritis) if you can decrease the amount of acid that's in there, it can help to heal your stomach and get rid of the nausea. (At least that's my experience! I have a very reactive stomach, and when it gets going I find getting rid of the acid is helpful even with nausea.)
The other thing that could help (if you have good prescription coverage) is a script for Carafate suspension. It coats the stomach and helps it heal. If your problem is just in your stomach and your wrap and esophagus feel fine, you could use the generic pill form. If you put it in a little medicine cup and add a bit of water, stir it with a toothpick, and throw it back like a shot, it'll make it through your wrap just fine. If you don't have a problem swallowing large pills (I do) you can just take it the regular way.
Also, be sure to baby your stomach...eat only smooth, bland foods. Your stomach mashes food as part of the digestive process, and if there are rough things in there it'll irritate your stomach lining more.
Hang in there. It takes 6 months for most of the healing, so you're at the very beginning of the process. You'll feel gradual improvement as you move toward the 6 month mark, and there will be continued improvements up to a year. I found that some of the "quirks" improve into the second year.
It'll get better!
Words of wisdom by Eckhart Tolle:
"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”